Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 1, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jan 14, 2015, 3:13 PM PST. It took effect at Jan 14, 2015, 9:00 PM PST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2015, 3:13 PM PST (23:13 UTC)
- In effect from
- Jan 14, 2015, 9:00 PM PST
- Expired
- Jan 16, 2015, 11:36 AM PST
- In force
- 39 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
827 WHUS76 KEKA 142313 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 313 PM PST WED JAN 14 2015 PZZ470-150715- /O.NEW.KEKA.SC.Y.0001.150115T0500Z-150117T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 313 PM PST WED JAN 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PST FRIDAY. * WINDS...S 15 TO 25 KT INCREASING TO 25 TO 30 WITH GUSTS TO 35 KT BY THURSDAY NIGHT. WINDS WILL EASE BEHIND THE FRONTS FRIDAY INTO SATURDAY. * SEAS...STEEP SOUTHERLY WAVES BUILDING TO 10 TO 15 FT AT 10 SECONDS BY THURSDAY NIGHT. STEEP WAVES WILL SUBSIDE SATURDAY INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-150715- /O.NEW.KEKA.SC.Y.0001.150115T1700Z-150117T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 313 PM PST WED JAN 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 9 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 9 PM PST FRIDAY. * WINDS...S INCREASING TO 15 TO 25 KT ON THURSDAY. GUSTS TO 30 KT POSSIBLE AROUND CAPE MENDOCINO. WINDS WILL EASE LATE FRIDAY INTO SATURDAY. * SEAS...STEEP SOUTHERLY WAVES BUILDING TO 8 TO 12 FT AT 12 SECONDS BY THURSDAY NIGHT. STEEP WAVES WILL SUBSIDE SATURDAY INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
333 WHUS76 KEKA 150429 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 829 PM PST WED JAN 14 2015 PZZ470-151230- /O.CON.KEKA.SC.Y.0001.150115T0500Z-150117T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 829 PM PST WED JAN 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY... * WINDS...S 15 TO 20 KT WITH GUSTS TO 25 KT INCREASING TO 25 TO 30 WITH GUSTS TO 35 KT BY THURSDAY NIGHT. WINDS WILL EASE BEHIND THE FRONTS FRIDAY INTO SATURDAY. * SEAS...STEEP SOUTHERLY WAVES BUILDING TO 10 TO 15 FT AT 10 SECONDS BY THURSDAY NIGHT. STEEP WAVES WILL SUBSIDE SATURDAY INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-151230- /O.CON.KEKA.SC.Y.0001.150115T1700Z-150117T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 829 PM PST WED JAN 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 9 PM PST FRIDAY... * WINDS...S INCREASING TO 15 TO 25 KT ON THURSDAY. GUSTS TO 30 KT POSSIBLE AROUND CAPE MENDOCINO. WINDS WILL EASE LATE FRIDAY INTO SATURDAY. * SEAS...STEEP SOUTHERLY WAVES BUILDING TO 8 TO 12 FT AT 12 SECONDS BY THURSDAY NIGHT. STEEP WAVES WILL SUBSIDE SATURDAY INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
125 WHUS76 KEKA 151037 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 237 AM PST THU JAN 15 2015 PZZ470-151845- /O.EXT.KEKA.SC.Y.0001.000000T0000Z-150115T2300Z/ /O.NEW.KEKA.GL.W.0001.150115T2300Z-150116T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 237 AM PST THU JAN 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. * WINDS...S WINDS 20 TO 30 KT. GUSTS UP TO 35 KT THIS AFTERNOON THROUGH EARLY FRIDAY MORNING. WINDS WILL EASE ON FRI. * SEAS...STEEP S WAVES BUILDING TO 10 FT AT 8 SECONDS...AND W 10 FT AT 14 SECONDS TODAY. TONIGHT...STEEP S WAVES 15 FT AT 8 SECONDS. WAVES WILL SUBSIDE ON FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-151845- /O.EXB.KEKA.SC.Y.0001.150115T2300Z-150116T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 237 AM PST THU JAN 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST FRIDAY. * WINDS...S WINDS INCREASING TO 10 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON. EXPECT HIGHER GUSTS AROUND PT ST GEORGE AND CAPE MENDOCINO. TONIGHT...S WINDS 15 TO 25 KT WITH HIGHER GUSTS AROUND PT ST GEORGE AND CAPE MENDOCINO. WINDS WILL EASE FRI MORNING. * SEAS...SW WAVES 4 FT AT 8 SECONDS...AND W 9 FT AT 14 SECONDS. TONIGHT...SW WAVES 12 FT AT 8 SECONDS. WAVES WILL SUBSIDE ON FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-151845- /O.EXB.KEKA.SC.Y.0001.150116T0800Z-150116T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 237 AM PST THU JAN 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST FRIDAY. * WINDS...S WINDS 10 TO 20 KT WITH GUSTS TO 25 KT LATE TONIGHT THROUGH FRIDAY AFTERNOON. EXPECT HIGHER GUSTS AROUND CAPE MENDOCINO. * SEAS...TONIGHT...SW WAVES 4 FT AT 7 SECONDS...AND W 9 FT AT 13 SECONDS. FRI...W WAVES 11 FT AT 13 SECONDS...SUBSIDING LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-151845- /O.CON.KEKA.SC.Y.0001.150115T1700Z-150117T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 237 AM PST THU JAN 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST FRIDAY... * WINDS...S WINDS INCREASING TO 15 TO 25 KT TODAY AND CONTINUING THRU TONIGHT. EXPECT GUSTS UP TO 30 KT. FRI...S WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. WINDS WILL EASE FRI EVENING. * SEAS...S WAVES BUILDING TO 7 FT AT 6 SECONDS...AND W 9 FT AT 15 SECONDS. TONIGHT...S WAVES 7 FT AT 7 SECONDS...AND W 10 FT AT 13 SECONDS. FRI...W WAVES 12 FT AT 13 SECONDS. WAVES WILL SUBSIDE FRI EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
627 WHUS76 KEKA 151630 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 830 AM PST THU JAN 15 2015 PZZ470-160030- /O.CON.KEKA.SC.Y.0001.000000T0000Z-150115T2300Z/ /O.CON.KEKA.GL.W.0001.150115T2300Z-150116T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 830 AM PST THU JAN 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY... * WINDS...S WINDS 20 TO 30 KT. GUSTS UP TO 35 KT THIS AFTERNOON THROUGH EARLY FRIDAY MORNING. WINDS WILL DIMINISH ON FRI. * SEAS...STEEP S WAVES BUILDING TO 10 FT AT 8 SECONDS...AND W 10 FT AT 14 SECONDS. TONIGHT...STEEP S WAVES 15 FT AT 8 SECONDS. WAVES WILL SUBSIDE ON FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-160030- /O.CON.KEKA.SC.Y.0001.150115T1700Z-150117T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 830 AM PST THU JAN 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY... * WINDS...S WINDS INCREASING TO 15 TO 25 KT TODAY AND CONTINUING THRU TONIGHT WITH GUSTS UP TO 30 KT. FRI...S WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. WINDS WILL DIMINISH FRI EVENING. * SEAS...S WAVES BUILDING TO 7 FT AT 6 SECONDS...AND W 9 FT AT 15 SECONDS. TONIGHT...S WAVES 7 FT AT 7 SECONDS...AND W 10 FT AT 13 SECONDS. FRI...W WAVES 12 FT AT 13 SECONDS. WAVES WILL SUBSIDE FRI EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-160030- /O.CON.KEKA.SC.Y.0001.150115T2300Z-150116T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 830 AM PST THU JAN 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST FRIDAY... * WINDS...S WINDS INCREASING TO 10 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON. HIGHER GUSTS AROUND PT ST GEORGE AND CAPE MENDOCINO. TONIGHT...S WINDS 15 TO 25 KT WITH HIGHER GUSTS AROUND PT ST GEORGE AND CAPE MENDOCINO. WINDS WILL DIMINISH ON FRI MORNING. * SEAS...SW WAVES 4 FT AT 8 SECONDS...AND W 9 FT AT 14 SECONDS. TONIGHT...SW WAVES 12 FT AT 8 SECONDS. WAVES WILL SUBSIDE ON FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-160030- /O.CON.KEKA.SC.Y.0001.150116T0800Z-150116T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 830 AM PST THU JAN 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST FRIDAY... * WINDS...S WINDS 10 TO 20 KT WITH GUSTS TO 25 KT LATE TONIGHT THROUGH FRIDAY AFTERNOON. HIGHER GUSTS AROUND CAPE MENDOCINO. * SEAS...TONIGHT...SW WAVES 4 FT AT 7 SECONDS...AND W 9 FT AT 13 SECONDS. FRI...W WAVES 11 FT AT 13 SECONDS...SUBSIDING LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
265 WHUS76 KEKA 160503 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 903 PM PST THU JAN 15 2015 PZZ470-161100- /O.CON.KEKA.GL.W.0001.000000T0000Z-150116T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 903 PM PST THU JAN 15 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...S WINDS 25 TO 35 KT WITH GUSTS TO 40 KT THROUGH EARLY FRIDAY MORNING. WINDS WILL DIMINISH ON FRI. * WAVES...STEEP S WAVES 9 TO 12 FT AT 8 SECONDS...AND W 8 FT AT 14 SECONDS. STEEP WAVES WILL SUBSIDE FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-161315- /O.EXT.KEKA.SC.Y.0001.150116T0503Z-150116T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 903 PM PST THU JAN 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST FRIDAY... * WINDS...S WINDS 15 TO 25 KT THROUGH FRIDAY AFTERNOON...EXCEPT LOCALLY 25 TO 35 KT AROUND CAPE MENDOCINO. * WAVES...STEEP S WAVES 5 TO 7 FT AT 6 SECONDS AND W 7 TO 9 FT AT 13 SECONDS. SEAS WILL SUBSIDE FRIDAY NIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-161315- /O.CON.KEKA.SC.Y.0001.000000T0000Z-150116T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 903 PM PST THU JAN 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY... * WINDS...S 20 TO 30 KT WITH LOCAL GUSTS TO 35 KT. WINDS AROUND POINT SAINT GEORGE 25 TO 35 KT OVERNIGHT. * WAVES...SW 8 TO 10 FT AT 8 SECONDS AND W 8 FT AT 14 SECONDS. WAVES WILL SUBSIDE ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-161315- /O.CON.KEKA.SC.Y.0001.000000T0000Z-150117T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 903 PM PST THU JAN 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY... * WINDS...S 20 TO 30 KT EXCEPT 25 TO 35 KT ACROSS FAR NORTHERN PORTION. WINDS WILL DIMINISH FRI EVENING. * WAVES...S 7 FT AT 7 SECONDS...AND W 10 FT AT 13 SECONDS. WAVES WILL SUBSIDE FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
913 WHUS76 KEKA 161041 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 241 AM PST FRI JAN 16 2015 PZZ470-161845- /O.CAN.KEKA.GL.W.0001.000000T0000Z-150116T1100Z/ /O.EXB.KEKA.SC.Y.0001.000000T0000Z-150117T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 241 AM PST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...S 30 KT EXPECTED SAT AFTERNOON AND EVENING. * WAVES...W 10 FT AT 13 SECONDS TODAY...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-161845- /O.CON.KEKA.SC.Y.0001.000000T0000Z-150116T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 241 AM PST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WAVES...W 10 FT AT 13 SECONDS TODAY...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-161845- /O.CON.KEKA.SC.Y.0001.000000T0000Z-150117T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 241 AM PST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WAVES...W 10 FT AT 13 SECONDS TODAY...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
635 WHUS76 KEKA 161616 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 816 AM PST FRI JAN 16 2015 PZZ450-455-162300- /O.CON.KEKA.SC.Y.0001.000000T0000Z-150116T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 816 AM PST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WAVES...W 10 FT AT 13 SECONDS TODAY...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-170030- /O.CON.KEKA.SC.Y.0001.000000T0000Z-150117T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 816 AM PST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... * WINDS...S 30 KT EXPECTED SAT AFTERNOON AND EVENING. * WAVES...W 10 FT AT 13 SECONDS TODAY...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-170030- /O.CON.KEKA.SC.Y.0001.000000T0000Z-150117T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 816 AM PST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WAVES...W 10 FT AT 13 SECONDS TODAY...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
361 WHUS76 KEKA 161936 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1136 AM PST FRI JAN 16 2015 PZZ470-170345- /O.CAN.KEKA.SC.Y.0001.000000T0000Z-150117T2300Z/ /O.NEW.KEKA.SC.Y.0002.150116T2300Z-150118T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1136 AM PST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST SUNDAY. * WINDS...S 20 TO 30 KT EXPECTED SAT AFTERNOON THROUGH EARLY SUNDAY MORNING. STRONGEST WINDS SATURDAY EVENING WITH FRONTAL PASSAGE. * WAVES...W 9 TO 10 FT AT 13 SECONDS. COMBINED SEAS 10 TO 12 FT LATE SATURDAY NIGHT THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-170345- /O.CAN.KEKA.SC.Y.0001.000000T0000Z-150117T0500Z/ /O.NEW.KEKA.SC.Y.0002.150116T2300Z-150118T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1136 AM PST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST SUNDAY. * WAVES...W 9 TO 10 FT AT 13 SECONDS. * WINDS...S 20 TO 30 KT EXPECTED SAT AFTERNOON THROUGH EARLY SUNDAY MORNING. STRONGEST WINDS SATURDAY EVENING WITH FRONTAL PASSAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-162045- /O.CAN.KEKA.SC.Y.0001.000000T0000Z-150116T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1136 AM PST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 4:06 AM PST, 11 hours 7 minutes earlier.
Area forecast discussion, Jan 14, 4:06 AM PST, 11 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 406 AM PST WED JAN 14 2015 .SYNOPSIS...DRY CONDITIONS ARE EXPECTED TODAY AS HIGH PRESSURE PERSISTS FOR ONE MORE DAY. A SERIES OF FRONTAL SYSTEM WILL MOVE THROUGH THE REGION THURSDAY THROUGH SUNDAY BRINGING PERIODS OF RAIN ACROSS NORTHWEST CALIFORNIA. && .SHORT TERM...(THROUGH FRIDAY)...AN UPPER LEVEL RIDGE WILL BEGIN TO SHIFT EAST OF THE REGION AND BREAK DOWN AS A SERIES OF UPPER LEVEL SHORTWAVES AND SURFACE FRONTAL BOUNDARIES MOVE INTO THE PACIFIC NORTHWEST AND DRAPE INTO NORTHWEST CALIFORNIA. THE FIRST SHORTWAVE WILL APPROACH THE COAST TODAY WEAKENING AS IT APPROACHES. MOST GUIDANCE INDICATES THIS SYSTEM WILL ONLY BRING SOME INCREASING MID AND HIGH CLOUDS AS THE SHORTWAVE TURNS NORTHEAST ON THE WEST SIDE OF THE UPPER LEVEL RIDGE TONIGHT INTO EARLY THURSDAY. CONSIDERING THE ECMWF DOES INDICATE AN EVER SO SLIGHT CHANCE OF SPRINKLES OR LIGHT SHOWERS PRIMARILY NORTH OF HUMBOLDT COUNTY THURSDAY MORNING...OPTED TO CONTINUE THE SLIGHT CHANCES FOR RAIN LATE TONIGHT INTO THURSDAY MORNING. OTHERWISE THE ONLY MAIN CONCERN WILL BE ANOTHER ROUND OF INTERIOR VALLEY FOG TONIGHT INTO THURSDAY MORNING. CONTINUED SOUTHERLY FLOW BEHIND THIS FIRST SHORTWAVE WILL PUMP MOISTURE INTO THE REGION AHEAD OF THE NEXT MUCH MORE POTENT FRONTAL SYSTEM AND UPPER LEVEL WAVE. THE GFS AND ECMWF ARE NOW IN DECENT AGREEMENT ON THE TIMING OF THIS SYSTEM...INCREASING RAINFALL IN DEL NORTE COUNTY LATE THURSDAY AFTERNOON...AND TARGETING DEL NORTE COUNTY WITH THE HEAVIEST RAINFALL BETWEEN LATE THURSDAY EVENING INTO EARLY FRIDAY MORNING. THIS FRONT WILL SLIDE SOUTH THROUGH NORTHWEST CALIFORNIA INTO MENDOCINO COUNTY ON FRIDAY ONLY TO RETURN QUICKLY NORTH AS A WARM FRONT FRIDAY EVENING AND FRIDAY NIGHT RESULTING IN CONTINUED LIGHT TO MODERATE RAINFALL ACROSS THE AREA. THE HEAVIEST PRECIPITATION WILL BE TARGETED IN DEL NORTE COUNTY WITH AN INCH OR TWO THROUGH FRIDAY EVENING DECREASING TO AROUND A TENTH TO QUARTER OF AN INCH IN SOUTHERN MENDOCINO COUNTY. THE HUMBOLDT BAY AREA MAY SEE AROUND A HALF INCH OF RAIN. THROUGHOUT THIS RAIN EVENT WINDS ARE EXPECTED TO REMAIN RELATIVELY LIGHT WITH SOME GUSTS OF 20-30 MPH POSSIBLE ON COASTAL HEADLANDS AND IN THE MOUNTAINS. SOME LOCALLY HIGHER GUSTS MAY OCCUR ON THE TALLEST NEAR COAST PEAKS. RPA .LONG TERM...(SATURDAY THROUGH WEDNESDAY)...THE WARM FRONT WILL SHIFT NORTH DURING THE DAY SATURDAY LEAVING AREAS SOUTH OF CAPE MENDOCINO MOSTLY DRY. AREAS NORTH OF THE CAPE WILL SEE ON AND OFF RAIN THROUGH THE DAY INTO SATURDAY NIGHT WITH POSSIBLY CONTINUOUS RAIN IN DEL NORTE COUNTY INTO OREGON AS ONSHORE FLOW AND WARM AIR ADVECTION PERSISTS WITHIN A MOIST AIR MASS. THE NEXT COLD FRONT WILL PUSH THROUGH THE PACIFIC NORTHWEST SOUTH INTO NORTHWEST CALIFORNIA ON SUNDAY. MODELS ARE TRENDING TOWARD THIS FRONT WEAKENING SIGNIFICANTLY AS IT APPROACHES OUR AREA AND THUS THE TOTAL RAINFALL FORECAST THURSDAY THROUGH SUNDAY FROM THE WEATHER PREDICTION CENTER HAS DECREASED BY AROUND AN INCH OR MORE IN THE NORTHERN HALF OF THE FORECAST AREA. THE FRONT WILL LIKELY WASHOUT JUST SOUTH OF THE CAPE POSSIBLY ONLY BRINGING A FEW HUNDREDTHS OF AN INCH OF RAINFALL TO SOUTHERN MENDOCINO COUNTY SUNDAY AFTERNOON/EVENING. TOTAL RAINFALL OVER THE ENTIRE PERIOD FROM THURSDAY THROUGH SUNDAY IS NOW EXPECTED TO BE AROUND 0.5-4 INCHES ACROSS THE AREA WITH THE HIGHEST AMOUNTS IN THE HIGHER ELEVATIONS OF DEL NORTE COUNTY. MAIN STEM RIVERS ARE EXPECTED TO RISE NORTH OF HUMBOLDT BAY BUT ARE NOT FORECAST TO REACH ANY SIGNIFICANT LEVELS. SMALL STREAMS WILL ALSO RISE AND SHOULD NOT BE A CONCERN CONSIDERING THE TOTAL RAINFALL EXPECTED...HOWEVER WARM FRONTS CAN BE SURPRISINGLY PERSISTENT SO TRENDS IN DEL NORTE AND NORTHERN HUMBOLDT COUNTIES WILL HAVE TO BE MONITORED SATURDAY INTO SATURDAY NIGHT. UPPER LEVEL RIDGING WILL RETURN TO THE REGION ON MONDAY THROUGH THE NEXT WEEK. THE GFS INDICATES A WEAK SHORTWAVE MAY SLIDE THROUGH THE PACIFIC NORTHWEST INTO EXTREME NORTHERN CALIFORNIA WEDNESDAY OR THURSDAY BRINGING A SLIGHT CHANCE OF RAIN BUT CONSIDERING THE BUILDING RIDGE ITS LIKELY THAT THIS SHORTWAVE WILL REMAIN DRY. RPA && .AVIATION...EXPECT VFR TO PREVAIL ACROSS NORTHWEST CALIFORNIA DUE TO SURFACE HIGH PRESSURE OVER THE AREA. && .MARINE...THE MORNING BUOY OBSERVATIONS ARE REPORTING SEAS AROUND 5 FT. THERE WAS NO ASCAT PASS ACROSS OUR WATERS THIS MORNING, WHICH ISN'T AN ISSUE GIVEN HOW LIGHT THE WINDS ARE. TODAY WILL BE THE LAST DAY OF OUR LONG STRETCH OF LIGHT WINDS ACROSS THE WATERS, DUE TO A WEAK PRESSURE GRADIENT. THE MODELS ARE IN GOOD AGREEMENT SHOWING A SERIES OF FRONTS IMPACTING THE WEST COAST FOR THE SECOND HALF OF THIS WEEK. THIS WILL CAUSE INCREASED SOUTHERLY WINDS THURSDAY THROUGH SATURDAY. ACCOMPANYING THESE WINDS WILL BE STEEP WIND- DRIVEN WAVES. THE WORST CONDITIONS WILL BE ACROSS THE OUTER WATERS WHERE GUSTS ARE FORECASTED TO RANGE FROM A STRONG BREEZE TO NEAR GALES. THE STRONGEST WINDS ARE EXPECTED ON THURSDAY AND AGAIN ON SATURDAY. ALSO, WESTERLY SWELL WILL CONTINUE THROUGH THE WEEKEND. EXPECT HEADLINES TO BE ISSUED WITH THE AFTERNOON PACKAGE, BEGINNING THURSDAY MORNING. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 14, 5:13 AM PST, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 513 AM PST WED JAN 14 2015 CAZ001>004-076-151315- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 513 AM PST WED JAN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WET WEATHER PATTERN WILL DEVELOP LATE IN THE WEEK AS THE RIDGE OF HIGH PRESSURE BREAKS DOWN ALLOWING A PLUME OF MOISTURE TO IMPACT THE PACIFIC NORTHWEST. THE FIRST OF A SERIES OF FRONTAL BOUNDARIES WILL IMPACT NORTHWEST CALIFORNIA LATE THURSDAY INTO FRIDAY. ADDITIONAL BOUNDARIES WILL PROLONG WET WEATHER THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.